# SDR DALA13008099015

- Difficulty date: February 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 49,608 hours, 39,239 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OTBD T/E TIP, LIGHTNING STRIKE.   REPAIRED IAW ERA 511552-14, REV O.
